(Redirected from Mathematician:J.-M. Deshouillers)Jump to navigation Jump to search
French mathematician specializing in analytic number theory.
- Born: 12 September 1946 in Paris, France
- July 1993: An Upper Bound in Goldbach's Problem (Math. Comp. Vol. 61, no. 203: pp. 209 – 213) (with Andrew Granville, Wladyslaw Narkiewicz and Carl Pomerance) www.jstor.org/stable/2152947
- 2000: Waring's Problem for Sixteen Biquadrates -- Numerical Results (Journal de théorie des nombres de Bordeaux Vol. 12: pp. 411 – 422) (with François Hennecart and Bernard Landreau)
- 2000: 7373170279850 (Math. Comp. Vol. 69: pp. 421 – 439) (with François Hennecart, Bernard Landreau and I. Gusti Putu Purnaba)
- 2005: On sums of sixteen biquadrates (Mem. Soc. Math. Fr. Vol. 100: p. 120) (with K. Kawada and T.D. Wooley)